Translator Disclaimer
2010 On a Class of Infinite Horizon Optimal Control Problems
Alexander J. Zaslavski
Commun. Math. Anal. 9(1): 66-76 (2010).

Abstract

In this paper we establish the existence of solutions of infinite horizon optimal control problems with time-dependent and non-concave objective functions. We also consider an application of this problems to a forest management problem.

Citation

Download Citation

Alexander J. Zaslavski. "On a Class of Infinite Horizon Optimal Control Problems." Commun. Math. Anal. 9 (1) 66 - 76, 2010.

Information

Published: 2010
First available in Project Euclid: 21 April 2010

zbMATH: 1189.49028
MathSciNet: MR2594683

Subjects:
Primary: 49J99

Rights: Copyright © 2010 Mathematical Research Publishers

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.9 • No. 1 • 2010
Back to Top